# SDR ASAA2023052143332

- Difficulty date: May 21, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 46,275 hours, 13,659 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA TC#78273000 #1 ENG SHOWS SHORT TIME FAULT 73-11281, EEC CHANNEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE. GROUNDED - YES. PER SEA TECH SVC RELOADED #1 ENG EEC SOFTWARE PER B737-800 AMM TASK 73-21-60-470-801-F00, SOFTWARE LOAD SUCCESSFUL. #1 ENGINE EEC TEST COMPLETED, NO FAULTS FOUND REF AMM TASK 73-21-00-700-804-F00. PERFORMED #1 ENGINE RUN REF AMM 71-00-00-700-801-F00 TEST 3A. NO DEFECTS NOTED. IDLE POWER LEAK CHECK. #1 ENGINE FAULT MSG 73-11281 NO LONGER SHOWS.
